Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 377-388
An approximation of solutions of variational inequalities
1Department of Mathematics, Shawnee State University, Portsmouth 45662, OH, USA
2Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
Received 27 October 2004; Revised 15 December 2004
Copyright © 2005 Jinlu Li and B. E. Rhoades. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We use a Mann-type iteration scheme and the metric projection operator (the nearest-point projection operator) to approximate the solutions of variational inequalities in uniformly convex and uniformly smooth Banach spaces.